| Catalog Number |
0165SI20 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that they changed balloon on (b)(6).On (b)(6), the 13th day, while changing a diaper, they discovered that the foley catheter balloon part was broken so, the foley catheter had naturally removed.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they changed balloon on july 31st.On august 11th, the 13th day, while changing a diaper, they discovered that the foley catheter balloon part was broken so, the foley catheter had naturally removed.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found that there was no allegation against product.Udi format updated with available product information per gudid.